# SDR CALA2013090991108

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,410 hours, 14,944 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 61889331
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO START 3 TRIES HANGS AT 40%.  REPLACED APU.
